# SDR SWAA2024011629376

- Difficulty date: December 7, 2023
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N455WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32462
- Aircraft time: 64,648 hours, 38,599 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO BAY ON INTERCOSTAL BS787 TO BS807 WL150 RBL6 S-27R<[01] CORROSION ON AFT CARGO BAY INTERCOSTAL BS787 TO BS807 WL150 RBL6 S-27R WAS FOUND OUT LIMITS. REMOVED; REPLACED AND INSTALLED NEW AFT CARGO BAY INTERCOSTAL AT BS 787 TO BS 807 WL150 RBL6 S-27R PER SRM 51-40-02-0G-0; DWG 146A8132 AND DWG 146A8130.;[02] ADDED PARTS;[03] VERIFIED CORRECTIVE ACTION 1 AND MEASUREMENT TABLE.
